Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Spitting excess colorless sputum. Breathlessness, using inhaler. Have COPD. Treatment?

My father aged 54 suffers from copd .He has been spitting out excess colourless sputum for the past 7 days.His breathlessness has also increased.His sputum production with cough is mainly at midnight.He eats well ,no loss of appetite.He is not on antibiotics.He only uses inhaler daily.Please suggest suitable treatment sir.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your mother is suffering from COPD and the symptoms of your mother is suggestive of acute exacerbation of COPD.
In COPD patients acute exacerbation is diagnosed by increase in amount of sputum and change in colour; increase in breathlessness and cough. Fever may be associated. In COPD patients exacerbation is usually caused due to lung infection. Consult a pulmonologist immediately otherwise the condition may get worse. In my patients with COPD I always make them vaccinated with Influenza vaccine yearly and with pneumococcal vaccine every 5 year.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor